# SDR UALA2013011100181

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 0000
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1380, Rbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1380, RBL 26 TIE DOWN ASSY CORRODED.  FOUND SHEAR TIE CORRODED AT THIS LOCATION.  FABRICATED AND INSTALLED NEW SHEAR TIE BS 1380, RBL 26, IAW DWG 146N5421, AND SRM 51-40-02.  INSTALLED NEW TIE-DOWN IAW SRM 51-40-02.
